# SDR YENA2021052400328

- Difficulty date: May 19, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N510JB
- Make and model: Airbus A320-232
- Aircraft serial: 1280
- Aircraft time: 79,120 hours, 29,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 834600
- Condition: Failed
- Location: Emergency Lights
- Part time: 5,903 hours, 2,185 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 132, LAX-MCO. R/H EMERGENCY EPSU OVERWING FAILED TEST; R & R R/H OVERWING EMERGENCY EPSU BATTERY PER AMM 33-51-38 OPS CHK GOOD
